On the Generation of Heronian Triangles
Serdica Journal of Computing, Tome 2 (2008) no. 2, pp. 181-196
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We describe several algorithms for the generation of integer Heronian triangles with diameter at most n. Two of them have running time O(n^(2+ε)). We enumerate all integer Heronian triangles for n ≤ 600000
and apply the complete list on some related problems.
Keywords:
Heron Triangles, System of Diophantine Equations, System of Diophantine Equations, Triangles with Rational Area, Perfect Pyramids
@article{SJC_2008_2_2_a5,
author = {Kurz, Sascha},
title = {On the {Generation} of {Heronian} {Triangles}},
journal = {Serdica Journal of Computing},
pages = {181--196},
year = {2008},
volume = {2},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SJC_2008_2_2_a5/}
}
Kurz, Sascha. On the Generation of Heronian Triangles. Serdica Journal of Computing, Tome 2 (2008) no. 2, pp. 181-196. http://geodesic.mathdoc.fr/item/SJC_2008_2_2_a5/